# SDR DXTA2013122005603

- Difficulty date: December 20, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 9,014 hours, 7,217 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: HF2003
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AFTER RAISING LG, WE GOT A RED UNLOCK LIGHT.  FOLLOWED THE CHECKLIST, PULLED HYD PRESS CB, & HEARD A CLUNK IN THE NOSE OF THE PLANE, WE BELIEVED THE NOSE GEAR EXTENDED.  BEFORE LANDING WE PUSHED THE CB BACK IN & EXTENDED THE LG.  EXTENSION WAS NORMAL & LANDED UNEVENTFULLY.  FOUND NOSE STRUT NITROGEN PRESS LOW.  CYCLED GEAR SEVERAL TIMES BUT COULD NOT DUPLICATE DISCREPANCY.  R & R NLG NITROGEN SERVICE VLV IAW CE-560XL CMM 32-20-01.  SERVICED NLG STRUT IAW CE-560XL AMM 12-14-00.  LEAK CHECKED GOOD, OPERATIONS CHECKED GOOD.
